# SDR RRXA98429

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercoastal
- Condition: Corroded
- Location: Bs 260-274
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND INTERCOSTAL CORRODED BEYOND LIMITS IAW DC-8 SRM, AT STA 260 TO STA 274 AND LONGERON 33 RIGHT.  REMOVED DAMAGED INTERCOSTAL, TREATED AREA IAW DC-8 SRM.  FABRICATED AND INSTALLED NEW INTERCOSTAL IAW DAC DWG 9890702 AND DC-8 SRM 53-2-0 FIGURE 1F.
